# SDR DALA2017102507772

- Difficulty date: February 27, 2015
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 77,582 hours, 35,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AND CREASES  WERE FOUND ON FWD FUSELAGE SKIN BETWEEN STRINGERS 14L-15L AND DOOR STOP BEAM ,  REPAIRED IAW ERA 533192-14, AND PRI 533192-14.
